# SDR 95FDEA01769

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01(3)) ON BOTTOM CHORD OF FLOOR BEAM BS 1130, LBL 43-RBL 51, WL 200 AT NUTPLATE HOLES.  REMOVED CORROSION ON BOTTOM CHORD OF FLOOR BEAM BS 1130, LBL 43-RBL 51.  CORROSION FOUND TO BE OUT OF LIMITS AS PER FEDEX SRM 53-10-1.  REPAIRED BOTTOM CHORD OF FLOOR BEAM BS 1130, LBL 43-RBL 51 AS PER FEDEX SRM 53-10-8 FIG 2.
